The imbedding of special incidence structures: preliminary report

Graumann G (1970)
Notices of the American Mathematical Society 119: 248.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Notices of the American Mathematical Society
Band
119
Seite
248
ISSN
PUB-ID

Zitieren

Graumann G. The imbedding of special incidence structures: preliminary report. Notices of the American Mathematical Society. 1970;119:248.
Graumann, G. (1970). The imbedding of special incidence structures: preliminary report. Notices of the American Mathematical Society, 119, 248.
Graumann, G. (1970). The imbedding of special incidence structures: preliminary report. Notices of the American Mathematical Society 119, 248.
Graumann, G., 1970. The imbedding of special incidence structures: preliminary report. Notices of the American Mathematical Society, 119, p 248.
G. Graumann, “The imbedding of special incidence structures: preliminary report”, Notices of the American Mathematical Society, vol. 119, 1970, pp. 248.
Graumann, G.: The imbedding of special incidence structures: preliminary report. Notices of the American Mathematical Society. 119, 248 (1970).
Graumann, Günter. “The imbedding of special incidence structures: preliminary report”. Notices of the American Mathematical Society 119 (1970): 248.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar